Applicable Analysis and Discrete Mathematics Vol. 15, No 1 (April, 2021)

Online version (ISSN 2406-100X) posted on April 27, 2021.

Printed version (ISSN 1452-8630) appeared on April 27, 2021.

  • Title:
    ACCESSIBLE SPECTRUM OF GRAPHS
    Authors:
    Mohammad Hamidi, Arsham Borumand Saeid
    Classification:
    2000 Mathematical Subject Classification: 05C65, 34L16, 05C50
    Keywords:
    Keywords and phrases: Partitioned hypergraph, Positive equivalence relation, Spectrum (hyper)graph
    Doi:
    Doi: https://doi.org/10.2298/AADM180319007H
    Download:
    Download
  • Title:
    ON THE INDICES IN NUMBER FIELDS AND THEIR COMPUTATION FOR SMALL DEGREES.
    Authors:
    Abdelmejid Bayad, Mohammed Seddik
    Classification:
    2000 Mathematical Subject Classification: 11R04, 11R33, 12D05, 12E05
    Keywords:
    Keywords and phrases: Common factor of indices, Common divisor of values of polynomials, Ramification, Polynomial, Discriminant
    Doi:
    Doi: https://doi.org/10.2298/AADM191025032B
    Download:
    Download
  • Title:
    MATRIX REPRESENTATIONS FOR A CERTAIN CLASS OF COMBINATORIAL NUMBERS ASSOCIATED WITH BERNSTEIN BASIS FUNCTIONS AND CYCLIC DERANGEMENTS AND THEIR PROBABILISTIC ANDASYMPTOTIC ANALYSES
    Authors:
    Irem Kucukoglu, Yilmaz Simsek
    Classification:
    2000 Mathematical Subject Classification: 05A15, 11B83, 15A99.
    Keywords:
    Keywords and phrases: Generating functions, Combinatorial numbers and polynomials, Special numbers and polynomials, Integral transform, Probability distribution functions
    Doi:
    Doi: https://doi.org/10.2298/AADM201017009K
    Download:
    Download
  • Title:
    ANOTHER TWO FAMILIES OF INTEGER-VALUED POLYNOMIALS ASSOCIATED WITH FINITE TRIGONOMETRIC SUMS
    Authors:
    Đurđe Cvijović
    Classification:
    2000 Mathematical Subject Classification: 33B99, 11B83, 26C05
    Keywords:
    Keywords and phrases: Trigonometric sums, Finite summation, Integer-valued polynomials, Special polynomials and numbers, Cotangent sums
    Doi:
    Doi: https://doi.org/10.2298/AADM200915004C
    Download:
    Download
  • Title:
    SINE AND COSINE TYPES OF GENERATING FUNCTIONS
    Authors:
    Mohammad Masjed-Jamei, Zahra Moalemi
    Classification:
    2000 Mathematical Subject Classification: 05A15, 11B68
    Keywords:
    Keywords and phrases: Bernoulli, Euler and Genocchi numbers, Sheffer and Appell polynomials, Classical orthogonal polynomials, generating functions
    Doi:
    Doi: https://doi.org/10.2298/AADM200530002M
    Download:
    Download
  • Title:
    CONVOLUTIONS OF THE GENERALIZED JACOBSTHAL AND GENERALIZED LUCAS NUMBERS
    Authors:
    Gospava Đordđević, Snežana Đorđević
    Classification:
    2000 Mathematical Subject Classification: 11B83, 11B37, 11B39
    Keywords:
    Keywords and phrases: Recurrence relation, Convolution, Generating function, Explicit representation, Summation formula
    Doi:
    Doi: https://doi.org/10.2298/AADM191103008D
    Download:
    Download
  • Title:
    ON COMPLETE MONOTONICITY OF THREE PARAMETER MITTAG-LEFFLER FUNCTION
    Authors:
    Katarzyna Górska, Andrzej Horzela, Ambra Lattanzi, Tibor K. Pogány
    Classification:
    2000 Mathematical Subject Classification: 26A48, 33E12, 33C60
    Keywords:
    Keywords and phrases: Mittag-Leffler functions, Complete monotonicity, Bernstein theorem
    Doi:
    Doi: https://doi.org/10.2298/AADM190226025G
    Download:
    Download
  • Title:
    SOME NEW PROPERTIES OF THE BARNES G-FUNCTION AND RELATED RESULTS
    Authors:
    Chao-Ping Chen, H. M. Srivastava
    Classification:
    2000 Mathematical Subject Classification: 33B15, 26A48, 11A55
    Keywords:
    Keywords and phrases: Barnes G-function, Glaisher-Kinkelin constant, Choi-Srivastava constants, Completely monotonic functions, Continued-fraction approximation, Bernoulli numbers, Generalized Bernoulli polynomials
    Doi:
    Doi: https://doi.org/10.2298/AADM200424056C
    Download:
    Download
  • Title:
    OSTROWSKI TYPE INEQUALITIES AND SOME SELECTED QUADRATURE FORMULAE
    Authors:
    Gradimir V. Milovanović
    Classification:
    2000 Mathematical Subject Classification: 26D15, 41A55, 65D30, 65D32
    Keywords:
    Keywords and phrases: Inequalities of Ostrowski type, Norm, Quadrature rules, Peano kernel, Best constant
    Doi:
    Doi: https://doi.org/10.2298/AADM200609054M
    Download:
    Download
  • Title:
    MAXIMAL MATCHINGS IN POLYSPIRO AND BENZENOID CHAINS
    Authors:
    Tomislav Došlić, Taylor Short
    Classification:
    2000 Mathematical Subject Classification: 05C70
    Keywords:
    Keywords and phrases: Polyspiro chain, Benzenoid chain, Maximal matching
    Doi:
    Doi: https://doi.org/10.2298/AADM161106003D
    Download:
    Download
  • Title:
    SUMMATION FORMULAE INVOLVING MULTIPLE HARMONIC NUMBERS
    Authors:
    Dongwei Guo, Wenchang Chu
    Classification:
    2000 Mathematical Subject Classification: 05A19, 11B65, 11B73
    Keywords:
    Keywords and phrases: Harmonic numbers, Bernoulli numbers, Euler numbers, Bell numbers, Stirling numbers
    Doi:
    Doi: https://doi.org/10.2298/AADM190712026G
    Download:
    Download
  • Title:
    ON THE COMPOSITION AND DECOMPOSITION OF POSITIVE LINEAR OPERATORS (VII)
    Authors:
    Ana Maria Acu, Iona Raşa
    Classification:
    2000 Mathematical Subject Classification: 26A15, 41A36
    Keywords:
    Keywords and phrases: Beta operator, Iterates of operators, Eigenstructure of operators, Piecewise linear interpolation operator, Bernstein operator
    Doi:
    Doi: https://doi.org/10.2298/AADM191103006A
    Download:
    Download
  • Title:
    A CHARACTERISATION OF COMPLETENESS OF $b$-FUZZY METRIC SPACES AND NONLINEAR CONTRACTIONS
    Authors:
    Branislav M. Ranđelović, Nataša A. Ćirović, Siniša N. Ješić
    Classification:
    2000 Mathematical Subject Classification: 47H10, 54H25
    Keywords:
    Keywords and phrases: b-Fuzzy metric spaces, R-Weakly commuting mappings, Common fixed point
    Doi:
    Doi: https://doi.org/10.2298/AADM200911057R
    Download:
    Download
  • Title:
    SOME NEW ESTIMATES OF PRECISION OF CUSA-HUYGENS AND HUYGENS APPROXIMATIONS
    Authors:
    Branko Malešević, Marija Nenezić, Ling Zhu, Bojan Banjac, Maja Petrović
    Classification:
    2000 Mathematical Subject Classification: 42A10, 26D05
    Keywords:
    Keywords and phrases: Approximation of trigonometric functions, Cusa-Huygens inequality
    Doi:
    Doi: https://doi.org/10.2298/AADM190904055M
    Download:
    Download